# SDR U2RA2020090874004

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2550 · Cargo Compartments
- Part: Transfer Sys
- Part number: 65B6062615
- Condition: Damaged
- Location: Cargo Loading
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 25-054-01-01, DAMAGE WAS NOTED ON AFT CARGO LOADING SYSTEM BALL TRANSFER UNIT.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC.  ENGINEERING ORDER NUMBER 20287.
